Couldn't find what you looking for?

TRY OUR SEARCH!


Cornelia - I was on Estraderm patches for 20 years and they were wonderful, no hot flushes or night sweats and no side effects. Then they were discontinued in Britain so I was put on Evorel and they are useless to me, haven't had a sweat free night in over 3 years. I wish I could get back on the Estraderm again. [I am assuming this is an American website so you are lucky you can get this product]
Reply

Loading...


I have used Estraderm patches since I was 39, my doctor also uses them. I am now 67. I tried to quite about a month ago because my insurance will no longer pay unless it is a generic and they do not work for me. so I don't care what they cost I will continue using alora. I have had a total historectomy when I was 39. They keep from feeling down in the dumps and no hot flashes.
Reply

Loading...

Hi every one,

I have to have the estraderm it seams to be the only one that works for me. This has been such a nightmare and have lost several years of my life, so I have continued to email and write letters to the heads of the company I would pay the price !!!!!!!!!

dont give up if that is what you need to have.

Guest


Reply

Loading...


I used them for years and now have a rare and deadly Appendical cancer probably due to use of that patch
Reply

Loading...

I love love love my estraderm mx patches! The adhesive doesn't irritate or come off too easily...I use alcohol before I apply
Reply

Loading...

My sister was recently diagnosed with breast cancer, she had used these patches for many years. The type of cancer was difficult to pick up on mammagram it was ultrasound that finally showed what she was dealing with. I would suggest to all the women out there on these patches to not only do your mamagrams but also request an ultrasound as well.


Reply

Loading...

I have used estraderm patches on prescription ,they are very good you only use 1patch for 3days on one hip then take it off and use another patch on the other hip for 4 days.this is the way you get hormone replacement treatment without tablets..I would recommend them..no more hot flushes.
Reply

Loading...

Hi I've just started Estraderm . I have felt great on it . However I'm having trouble finding the most suitable progesterone to take with it . Did try Utrogestan but felt awful . Has anyone tried the cream ? Any suggestions?
Reply

Loading...

Does anyone supplement Estraderm with Progesterone? What works best , cream, gel ? Tried Utrogestan and felt horrendous .Any advice ?
Reply

Loading...

I HAVE NEVER BEEN THE SAME SINCE THEY STOPPED MAKING THE ESTRADERM PATCH TRIED
EVERYTHING!
Reply

Loading...

Can't anyone else make it the Estraderm patch, hay Novartis Iam very ill and have been for the last 3 years !!!!!! lost my job this is beyond sad are lives being lost worth this ask my family!!!!!!!!!!!!!!!!!!!!!! Novartiis you made the patches whats in them that made my body become so addicted to Estraderm. keri,
I want to live and be happy
Reply

Loading...

I am 77 and have been on the patch since I was in my 50's. I use the lowest dose and cut that in half. My Dr. now wants to cut me off totally and I am feeling so well that i don't want to but he says I am too old to take it. Appreciated your info..and glad to hear someone else has been on it that long!
Reply

Loading...

I have used Estraderm Patches for a number of years due to early menopause and eventually Hysterectomy.
I am now 82 and need Estrogen as I have trouble sleeping and skin problems if I do not use it.. I have been on HRT since 1976.
Reply

Loading...

"You can reduce the hot flushes by reducing stresses like doing yoga or going for a walk" omg you are clearly a man or a young female who has not experienced this yet. If the only effect of menopause was hot flushes that would be fine. But you also have to deal with moodiness to the point of you don't like yourself, sleeplessness (which causes stress!) lethargy I could go on. Clearly I need hrt
Reply

Loading...

Your clearly brain washed. I would rather risk a patch than live the hell of menopause which not only effects your physical but mental wellbeing. There is a higher rate of women that commit suicide in menopause than there is that die of one of related diseases to HRT. You clearly have not experienced full blown menopause. authorities have no actual evidence of a connection with the claimed related diseases they are simply considering implications of the potential liability if a connection is ever established.

Reply

Loading...